MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Contamination with Chemical or Other Material (2944); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 09/2023).The information provide by bd represents all the known information at this time.
 
Event or Problem Description
It was reported that prior to the procedure, the package allegedly damaged.It was further reported that sterile barrier allegedly breached.The product allegedly contaminated.There was no patient contact.
 
Event or Problem Description
It was reported that prior to the procedure the package was allegedly damaged.It was further reported that the device was allegedly unsterile.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned, 3 electronic photos were provided for review.Photo 1 shows a portion of a lutonix 035 outer packaging box.The corner of the box appears to be damaged, appearing crushed and beginning to rip.The outer box seal appears to be intact.The device and inner packaging cannot be visualized in the photo.Photo 2 shows a the product labeling with the lot number and catalog number matching the reported information.Photo 3 shows the outer packaging box appearing to be bulged.The top corner of the box can be seen to be damaged.Based on the photo review, the damaging to the outer packaging can be confirmed.However, the reported sterility issues remains inconclusive, as the condition of the inner sterile barrier cannot be seen in the provided photos.Per the reported event details, the sterility was not confirmed as breached.However, the definitive root cause for the identified packaging issue and sterility issue could not be determined.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key11676700
Report Number3006513822-2021-00013
Device Sequence Number16918305
Product Code PRC
UDI-Device Identifier00801741135392
UDI-Public(01)00801741135392
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX3575660V
Device Lot NumberGFEW1672
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;